# SDR IXXA05SMN184S

- Difficulty date: September 20, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Condition: Cracked
- Location: Sta -54.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, EXTERNAL FUS. FREON SYS EXHAUST DOOR AFT UPPER CORNER CRACKED .5, STA 54.000 L-2/8L L29L.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 13 (SHEET 1, 5), TR NR 53-169, EO SEMAN NR 20051190 DATED 09-20-05.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SRM (SHEET 1). NDT INSPECTED REWORKED AREA IAW NDT SRM PART 06-10-01-001. NEITHER CRACK NOR CORROSION FOUND. FABRICATED REPAIR DOUBLER (AL2024T3 0.071) FILLER (AL2024T3 0.050”) IAW SRM 53-2-0 FIG 13 (SHEET 1, 5), SRM 53-2-0 FIG 13, TR NR53-169. CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM. (TORQUE).
